MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA SPIN BALLOON SINUPLASTY SYSTEM, 5X16MM, F-70 GUIDE KIT; INSTRUMENT, ENT MANUAL SURGICAL

ACCLARENT, INC. RELIEVA SPIN BALLOON SINUPLASTY SYSTEM, 5X16MM, F-70 GUIDE KIT; INSTRUMENT, ENT MANUAL SURGICAL
Catalog Number RS0516F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hearing Loss (1882); Tinnitus (2103)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place in (b)(6) 2016.The lot number of the device is not available.Additional information will be submitted within 30 days of receipt.Product complaint # (b)(4).
 
Event or Problem Description
Acclarent was informed on 3/8/2018, of an event that took place in (b)(6) 2016, when the surgeon performed a eustachian tube dilation procedure using the relieva spin balloon sinuplasty system, 5x16mm, f-70 guide kit (rs0576f / lot# not available) off-label and the patient has hearing loss and tinnitus after the procedure.The symptoms have not improved over the past six months.There was no report of any malfunctions with the acclarent device used during the procedure.

Brand Name
RELIEVA SPIN BALLOON SINUPLASTY SYSTEM, 5X16MM, F-70 GUIDE KIT
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ACCLARENT, INC.
33 technology drive
irvine 92618
MDR Report Key7372136
Report Number3005172759-2018-00106
Device Sequence Number13464865
Product Code LRC
UDI-Device Identifier10705031206304
UDI-Public10705031206304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRS0516F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;